Pharmacology - 2ct’s -> MAOI ?

Discussion in 'Phenethylamines' started by Sick Jack, Oct 11, 2005.

  1. Sick Jack

    Sick Jack Newbie

    Reputation Points:
    0
    Messages:
    230
    Joined:
    Aug 12, 2003
    Hi !

    I learned recently that the members of the 2ct-family tend to create a smooth MAOI effect.

    I used frequently 2ct2, sometimes without any problem and other times with stomach discomfort during the come up.

    So my question is : is the MAOI effect and an unappropriated regime (containing tyramine) potentially the origins of this discomforts ?

    Thanks for any feedback in advance ! [​IMG]
     
    Last edited by a moderator: Sep 12, 2010
  2. nanobrain

    nanobrain Platinum Member

    Reputation Points:
    824
    Messages:
    1,132
    Joined:
    Apr 12, 2005
    from Australia
    potentially, but unlikely. the 2C MAO inhibition invivo appears to be relatively minor. YMMV.
     
  3. Sick Jack

    Sick Jack Newbie

    Reputation Points:
    0
    Messages:
    230
    Joined:
    Aug 12, 2003
    Thanks for your feedback !
     
  4. fastandbulbous

    fastandbulbous Titanium Member

    Reputation Points:
    604
    Messages:
    193
    Joined:
    Feb 15, 2005
    The IC50 of 2C-T-7 for MAO-A is less than the concentration achieved in vivo by a full effective dose. The inhibition of 2C-T-2 is less than that of 2C-T-7, but I believe that it is enough to be of some concern (will update if I ever get the figures)
     
  5. big-lester

    big-lester Gold Member

    Reputation Points:
    274
    Messages:
    327
    Joined:
    Apr 26, 2005
    from The Netherlands
    sick jack MIGHT have a point there, this could be an explenation why the 2c-t-7/MDMA for example is potentially dangerous, right?
     
  6. fatal

    fatal Silver Member

    Reputation Points:
    373
    Messages:
    1,027
    Joined:
    Feb 19, 2006
    from U.S.A.
    having read many reports of 2c-t-7/mdma combo back when that was the "smart" thing to do for a lot of people, it seems that this combo is probably neurotoxic and doing it is like taking a turn in russian roulette. specifially i recall someone taking both and relapsing into a void of pain that was unbearable and infinite... during this time the individual was incoherent and dangerous and had to be taken to the hospital where he almost died... good visuals though... w0w d00d gotta get sum of thoz :rolleyes: (< :hoover: